# SDR HYIA20251010002

- Difficulty date: October 8, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N843CA
- Make and model: Tecnam P2012
- Aircraft serial: 033US
- Aircraft time: 3,375 hours, 3,087 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: 65D793IS
- Part serial: HA21020009
- Condition: Leaking
- Location: Zone 200
- Part time: 1,312 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: H

## Discrepancy

PILOT REPORTED A FUEL SMELL IN THE COCKPIT WITH THE HEATER RUNNING. MAINTENANCE INSPECTED AND FOUND COMBUSTION HEATER FUEL SOLENOID LEAKING. REMOVED AND REPLACED COMBUSTION HEATER WITH NO FURTHER DEFECTS NOTED.
